# SDR F3LA200500002

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 12,229 hours, 5,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FLIGHT CREW REPORTED BOTH COCKPIT AND CABIN FILLED WITH SMOKE.  HEAVY BRAKING REQUIRED TO STOP AIRCRAFT ON RUNWAY TO TURN ONTO TAXI-WAY.  AFTER STOPPING, BRAKE TEMPS ON LT SIDE APPROX 460 DEG, RT SIDE MID 200 DEG.  PERFORMED CLEANING OF CROSSFEED, ENGINE AND APU BLEED AIR DUCTS BY RESIDUAL BURNING PER AMM 21-00-00-160-050.  NO SMOKE OR DISCREPANCIES NOTED.  INSPECTED BRAKES FOR OVERTEMP PER AMM 05-51-16-200-001.  BRAKE TEMPS ON ALL BRAKES WITHIN AMM LIMITS.  NO DEFECTS NOTED.  TESTED NORMAL BRAKING SYSTEM PER AMM 32-42-00-710-001 AND TESTED ALTERNATE BRAKE SYSTEM PER AMM 32-43-00-710-001.  BOTH TESTS CHECKED NORMAL.
